Algebra and Logic

ISSN: 0002-5232 (Print) 1573-8302 (Online)

Description

This journal publishes results of the latest research in the areas of modern general algebra and of logic considered primarily from an algebraic viewpoint. The algebraic papers, constituting the major part of the contents, are concerned with studies in such fields as ordered, almost torsion-free, nilpotent, and metabelian groups; isomorphism rings; Lie algebras; Frattini subgroups; and clusters of algebras. In the area of logic, the periodical covers such topics as hierarchical sets, logical automata, and recursive functions.

Algebra and Logic is a translation of the peer-reviewed journal Algebra I Logika, a publication of the Siberian Fund for Algebra and Logic and the Institute of Mathematics of the Siberian Branch of the Russian Academy of Sciences.

More information is available at the editor's website via the following link:
http://math.nsc.ru/~alglog/

47 Volumes 278 Issues 2,075 Articles available from 1968 - 2014

Browse Volumes & Issues